City Research Online

Lusztig induction and l-blocks of finite reductive groups

Kessar, R. and Malle, G. (2015). Lusztig induction and l-blocks of finite reductive groups. Pacific Journal of Mathematics, 279(1), pp. 269-298. doi: 10.2140/pjm.2015.279.269


We present a unified parametrisation of l-blocks of quasisimple finite groups of Lie type in nondefining characteristic via Lusztig's induction functor in terms of e-Jordan-cuspidal pairs and e-Jordan quasicentral cuspidal pairs.

Publication Type: Article
Publisher Keywords: finite reductive groups, ℓ-blocks, e-Harish-Chandra series, Lusztig induction
Subjects: Q Science > QA Mathematics
Departments: School of Mathematics, Computer Science & Engineering > Mathematics
Text - Accepted Version
Download (448kB) | Preview



Downloads per month over past year

View more statistics

Actions (login required)

Admin Login Admin Login